All separable Banach space admit for every ε>0 fundamental total and bounded by 1 + ε biorthogonal sequences
Pełczyński, A.
Studia Mathematica, Tome 54 (1976), p. 295-304 / Harvested from The Polish Digital Mathematics Library
Publié le : 1976-01-01
EUDML-ID : urn:eudml:doc:218014
@article{bwmeta1.element.bwnjournal-article-smv55i1p24bwm,
     author = {A. Pe\l czy\'nski},
     title = {All separable Banach space admit for every $\epsilon$>0 fundamental total and bounded by 1 + $\epsilon$ biorthogonal sequences},
     journal = {Studia Mathematica},
     volume = {54},
     year = {1976},
     pages = {295-304},
     zbl = {0336.46023},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv55i1p24bwm}
}
Pełczyński, A. All separable Banach space admit for every ε>0 fundamental total and bounded by 1 + ε biorthogonal sequences. Studia Mathematica, Tome 54 (1976) pp. 295-304. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv55i1p24bwm/